Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sudden inset of spinning, leg tremors, dizziness after sitting post heavy lunch. Cause?

after lunch I sat down in a chair and began to read. All of sudden the room was spinning, my eyes could not focus, i dropped the book, my leg was shaking and I was clutching the chair trying to steady my spinning sensation. When i came out of it I was dizzy and had trouble standing up. It took about a hour before I felt steady on my feet .
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You did not mention you age and about any other health complaints you might have. Your blood pressure and sugar level in blood along with sodium and could be the reason. You should be aware that after heavy food body tends to take full rest so that maximum energy is used for digestion. Are you sure that it was dizziness or have you slept unknowingly? I am not suggesting but it could be a possibility. Anyway consult a general physician and check your vitals.
Get well soon.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor